Journal of Symbolic Logic

On Complexity Properties of Recursively Enumerable Sets

M. Blum and I. Marques

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 4 (1973), 579-593.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738859

Mathematical Reviews number (MathSciNet)
MR332455

Zentralblatt MATH identifier
0335.02024

JSTOR
links.jstor.org

Citation

Blum, M.; Marques, I. On Complexity Properties of Recursively Enumerable Sets. J. Symbolic Logic 38 (1973), no. 4, 579--593. https://projecteuclid.org/euclid.jsl/1183738859


Export citation